# SDR DALA2019121727363

- Difficulty date: December 10, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 47,212 hours, 24,367 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SLIDING WINDOW PANEL RH SIDE IN COCKPIT (1 EA). REMOVED SLIDING WINDOW PANEL RH SIDE PN:NP165312-12 SN 11200H5032 AS PER A320 FAM AMM 56-12-11-000-002-A JOB IN PROGRESS WINDOW, GLASS, OFF 32-5610-9-0008 05032 ON 00000
